EconPapers    
Economics at your fingertips  
 

Equilibria in repeated games of incomplete information: The general symmetric case

Abraham Neyman () and Sylvain Sorin

International Journal of Game Theory, 1998, vol. 27, issue 2, 210 pages

Abstract: Every two person repeated game of symmetric incomplete information, in which the signals sent at each stage to both players are identical and generated by a state and moves dependent probability distribution on a given finite alphabet, has an equilibrium payoff.

Keywords: Repeated; games; of; incomplete; information; ·; stochastic; games (search for similar items in EconPapers)
Date: 1998-08-31
Note: Received March 1996/Revised version January 1997/Final version May 1997
References: Add references at CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027002/80270201.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:2:p:201-210

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:201-210